# SDR DALA2022092806373

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,101 hours, 21,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 FOUND DURING EMERG LIGHT CHECK SEAT ROW 29D AFT PATH FLOOR LIGHT WRONG COLOR LED LIGHT INSTALLED. WK CARD. CORRECTIVE ACTION: RPLD LED WMERG LIGHT ASSY WITH A WHITE LED IAW BOEING SWPM CH 20 20-90-03. REF IPC 33-51-11-01K. (7876516)
